On Nonsingular Regular Magic Squares of Odd Order

Research output: Contribution to journalArticlepeer-review


Using centroskew matrices, we provide a necessary and sufficient condition for a regular magic square to be nonsingular. Using latin squares and circulant matrices we describe a method of construction of nonsingular regular magic squares of order n where n is an odd prime power.

Original languageEnglish
Pages (from-to)1346-1355
JournalLinear Algebra and Its Applications
Issue number437
StatePublished - 2012


Dive into the research topics of 'On Nonsingular Regular Magic Squares of Odd Order'. Together they form a unique fingerprint.

Cite this